# SDR 2025F00161

- Difficulty date: July 3, 2025
- Submitted: July 9, 2025
- Operation: General aviation
- Aircraft: N188AM
- Make and model: Boeing 737-8
- Aircraft serial: 66298
- Aircraft time: 1,238 hours, 545 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 1,238 hours, 545 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE CONTROL LIGHT IS ON.
